# SDR UPS00832095

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 MAIN CABIN FLOORBOARD AT STA 1000 TO 1300.  FLOORBOARD NR 2 HAS NUMEROUS AREAS OF CORROSION.      REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW DC8 SRM 51-1-8. MATERIAL ID 7075-T6 .071 IAW DC8 SRM 53-7-2 PO 313574. FABBED DOUBLERS IAW DC8 SRM 53-2-0.  ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED PER DC8 SRM 51-1-21.
